# SDR 03323621

- Difficulty date: November 19, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNKNOWN PHASE OF AIRCRAFT OPERATION THE RT THRUST REVERSER WAS REPORTED BINDING AT MAX POWER AND UPON DEPLOYMENT OF THRUST REVERSER.  THE FUEL CONTROL RIGGING WAS FOUND TO BE OUT OF ADJUSTMENT AND WAS RE-RIGGED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
